# SDR JJBA20130527015

- Difficulty date: May 27, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 31,643 hours, 43,313 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE FLOOR EMERGENCY LIGHT STRIP WAS FOUND INOPERATIVE.   THE MECHANIC FOUND THE CONNECTOR PLUG UNSECURED.
